# SDR QR9R20220930001

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720759252
- Aircraft time: 3,156 hours
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: C17133AA01
- Part serial: 3450
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

PILOT/RIGHT SIDE AIRSPEED INDICATOR READING 20 KNOTS ON GROUND. ISOLATED TO THE #2 ADU BY AVIONICS. REMOVED AND REPLACED #2 ADU IAW AMM 34-11-00, 4-1 AND 34-10-00, 5-1. MOC SUCCESSFULLY COMPLETED.
